MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. ULTRA FLUID RESISTANT MASK; SURGICAL MASK

CROSSTEX INTERNATIONAL INC. ULTRA FLUID RESISTANT MASK; SURGICAL MASK
Model Number GCFCXU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Choking (2464)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user facility reported that ear loops on their ultra fluid resistant masks had become unattached.In one instance the ear loop went into an employee's mouth and became lodged in the employee's trachea.The employee was taken to the emergency room.The device was not returned to the manufacturer for investigation and therefore confirmation and root cause of the reported event could not be established.Crosstex will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that ear loops on their ultra fluid resistant masks had become unattached.In one instance the ear loop went into an employee's mouth and became lodged in the employee's trachea.

Brand Name
ULTRA FLUID RESISTANT MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
10 ranick road
happauge NY 11788
MDR Report Key11030081
Report Number2433773-2020-00005
Device Sequence Number667644
Product Code FXX
UDI-Device Identifier10732224120086
UDI-Public(01)10732224120086
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K082258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXU
Device Catalogue NumberGCFCXU
Device Lot Number20200420
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;